MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN - MFG V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN - MFG V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL1544
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the beginning of closure of a laparoscopic gastric bypass, the thread broke while they used a continuous suturing technique.They used a new suture to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN - MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7502941
Report Number1219930-2018-02580
Device Sequence Number16174514
Product Code GAM
UDI-Device Identifier10884521131460
UDI-Public10884521131460
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberVLOCL1544
Device Catalogue NumberVLOCL1544
Device Lot NumberA7M0986VX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1